Algèbre homologique/Topologie différentielle
Extensions de fonctions d'un voisinage de la sphère à la boule
[Extending functions from a neighborhood of the sphere to the ball]
Comptes Rendus. Mathématique, Volume 356 (2018) no. 7, pp. 712-716.

In this note, we are interested in the problem of extending a germ defined along the standard sphere and whose restriction to the sphere is Morse to a function F defined on the ball bounded by the sphere, without critical point. We give an algebraic necessary condition dealing with the Morse complexes of f with Z coefficients.

Dans cette note, nous nous intéressons au problème d'extension d'un germe de fonction défini le long de la sphère standard dont la restriction f à la sphère est de Morse à une fonction F sans points critiques définie sur la boule bordée par la sphère. Nous donnons une condition nécessaire sur les complexes de Morse à coefficients dans Z associés à f.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2018.05.016
Seigneur, Valentin 1

1 Unité de mathématiques pures et appliquées, École normale supérieure de Lyon, 46, allée d'Italie, 69364 Lyon cedex 07, France
@article{CRMATH_2018__356_7_712_0,
     author = {Seigneur, Valentin},
     title = {Extensions de fonctions d'un voisinage de la sph\`ere \`a la boule},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {712--716},
     publisher = {Elsevier},
     volume = {356},
     number = {7},
     year = {2018},
     doi = {10.1016/j.crma.2018.05.016},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2018.05.016/}
}
TY  - JOUR
AU  - Seigneur, Valentin
TI  - Extensions de fonctions d'un voisinage de la sphère à la boule
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 712
EP  - 716
VL  - 356
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2018.05.016/
DO  - 10.1016/j.crma.2018.05.016
LA  - fr
ID  - CRMATH_2018__356_7_712_0
ER  - 
%0 Journal Article
%A Seigneur, Valentin
%T Extensions de fonctions d'un voisinage de la sphère à la boule
%J Comptes Rendus. Mathématique
%D 2018
%P 712-716
%V 356
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2018.05.016/
%R 10.1016/j.crma.2018.05.016
%G fr
%F CRMATH_2018__356_7_712_0
Seigneur, Valentin. Extensions de fonctions d'un voisinage de la sphère à la boule. Comptes Rendus. Mathématique, Volume 356 (2018) no. 7, pp. 712-716. doi : 10.1016/j.crma.2018.05.016. http://www.numdam.org/articles/10.1016/j.crma.2018.05.016/

[1] Barannikov, S. The framed Morse complex and its invariants, Adv. Sov. Math., Volume 21 (1994), pp. 93-115

[2] Blank, S.; Laudenbach, F. Extension à une variété de dimension 2 d'un germe de fonction donnée au bord, C. R. Acad. Sci. Paris, Ser. I, Volume 270 (1970), pp. 1663-1665

[3] Borodzik, M.; Nemethi, A.; Ranicki, A. Morse theory for manifolds with boundary, Algebraic Geom. Topol., Volume 16 (2016) no. 2, pp. 971-1023

[4] Curley, C. Non-singular extension of Morse functions, Topology, Volume 16 (1977), pp. 89-97

[5] Laudenbach, F. Homologie de Morse dans la perspective de l'homologie de Floer, IMHOTEP J. Afr. Math. Pures Appl., Volume 9 (2010) no. 2

[6] Laudenbach, F. On an article by S.A. Barannikov, conférence donnée à une école d'hiver à La Llagone, France, 2013 http://www.math.sciences.univ-nantes.fr/~laudenba/barannikov_I-III.pdf

[7] Laudenbach, F. A proof of Reidemeister–Singer's theorem by Cerf's methods, Ann. Fac. Sci. Toulouse Math. (6), Volume XXIII (2014) no. 1, pp. 197-221

[8] Milnor, J. Lectures on the h-Cobordism Theorem, Princeton University Press, 1965

[9] Seigneur, V. Extending functions from a neighborhood of the sphere to the ball, 2018 | arXiv

Cited by Sources: